Is this typical and what do I do because the fluid is pretty bad.
Apparentely it is not being caused by the medication. Contact your Doctor and let him/her know .-ASAP
For future reference
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop taking meloxicam and seek medical attention or call your doctor at once if you have any of these serious side effects:
chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;
black, bloody, or tarry stools, coughing up blood or vomit that looks like coffee grounds;
urinating less than usual or not at all;
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
fever, sore throat, and headache with a severe blistering, peeling, and red skin rash; or
bruising, severe tingling, numbness, pain, muscle weakness.
Less serious side effects may include:
upset stomach, mild heartburn or stomach pain, diarrhea, constipation; bloating, gas;
dizziness, headache, nervousness, mood changes;
skin itching or rash;
increased sweating, runny nose;
blurred vision; or
ringing in your ears.
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
I hope is nothing serious, but again, I am repetitive... Contact your DOCTOR please, it might be something else.-
My son has been taking Saphris for several weeks now along with other meds and has had swelling of his entire left leg for about a week now. It appears to be some kind of sciatic condition, but I'm not positive. We had him to the doctor and also had a doppler/ultrasound done at the emergency room to make sure there were no blood clots. There's a family history of blood clots in his father's side, so we wanted to rule that out. I am wondering if it could be the medication or combination of meds he's on? Anyone else with swelling? This might be important information to share as it could save a few people the cost, aggravation and possible other health issues if it is found to be a side effect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2011 • 2 answers
Hi gang, me again! Has anyone had swelling (legs) from an antidepressant? I'm taking one for fibrom?
Posted 27 Mar 2013 • 6 answers
My 76 year old mother started on prednisone for swelling in her lower legs. After taking just 1 pill
Posted 6 Nov 2013 • 3 answers
I am diabetic. I have swelling and sores on my legs. I have chronic pain caused mainly by my legs. I
Posted 18 Nov 2013 • 2 answers
Posted 29 Aug 2014 • 2 answers